Author's School

Arts & Sciences

Author's Department

Mathematics

Document Type

Article

Publication Date

10-2016

Originally Published In

Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 146, Issue 5 October 2016, pp. 1037-1045 DOI: http://dx.doi.org/10.1017/S0308210515000748

Abstract

We establish rigidity (or uniqueness) theorems for non-commutative (NC) automorphisms that are natural extensions of classical results of H. Cartan and are improvements of recent results. We apply our results to NC domains consisting of unit balls of rectangular matrices.

Comments

Preprint version of article published in Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 146, Issue 5, October 2016, pp. 1037-1045. DOI: http://dx.doi.org/10.1017/S0308210515000748

© Royal Society of Edinburgh 2016

DOI

10.1017/S0308210515000748

Share

COinS